Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Double coset density
in classical algebraic groups

Author: Jonathan Brundan
Journal: Trans. Amer. Math. Soc. 352 (2000), 1405-1436
MSC (2000): Primary 20G15
Published electronically: October 21, 1999
MathSciNet review: 1751310
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify all pairs of reductive maximal connected subgroups of a classical algebraic group $G$ that have a dense double coset in $G$. Using this, we show that for an arbitrary pair $(H, K)$ of reductive subgroups of a reductive group $G$ satisfying a certain mild technical condition, there is a dense $H, K$-double coset in $G$ precisely when $G = HK$ is a factorization.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 20G15

Retrieve articles in all journals with MSC (2000): 20G15

Additional Information

Jonathan Brundan
Affiliation: Department of Mathematics, University of Oregon, Eugene, Oregon 97403-1222

PII: S 0002-9947(99)02258-8
Received by editor(s): February 12, 1997
Received by editor(s) in revised form: September 17, 1997
Published electronically: October 21, 1999
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia